It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: My info
Oct 17, 2002
Sweetie!!! If you lost friends because of this, you don't need 'em anyway! That can be one of the most difficult things to deal with, though. And you might want to ask yourself if you started acting differently towards them after you were diagnosed. I know that my behavior changed a lot because I am naturally shy and wanted to hide it, I was ashamed of it! As a result, I lost a few friends, but I don't think my life was too negatively impacted by their loss. They were more concerned about being popular than being nice, and everyone knows what those kind of girls are like!

However, you really should find out what kind of insulin you are taking (it says on the bottle - like NPH, Humulin Ultra Lente, Humalog, etc.) and why you are taking it. Ask your doctor what it means to take a shot of a particular kind of insulin at a certain time of day, etc. And your doctor should have told all of that to you in the first place, so get on his/her case!

Also, responding to your"confused" about blood sugar levels, 66 is a bit low for before a meal. Normally it is best to keep it to around 80 and then 2 hours after a meal it should be around 100-120 i think. If you have only been on insulin for a few weeks, be prepared to have some questions, because your body is getting itself used to the insulin and your pancreas may still be functioning a little bit, so that also might affect your blood sugar levels. Keep checking your blood sugar! If you start to feel at all "funny" check it immediately so you can begin to recognize symptoms for both hypo-and hyper-glycemia.

Good luck!
*peace luv and rainbows*
-Lys





All times are GMT -7. The time now is 05:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!